# SDR REXA99007

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N109PX
- Make and model: Saab SF340A
- Aircraft serial: 340A021
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 899253
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

RIGHT ENGINE FIRE LIGHT CAME ON SHORT FINAL.  REMOVED AND REPLACED RIGHT ENGINE NACELLE FIRE LOOP.  (M)
